# SDR SWAA2025031095754

- Difficulty date: February 13, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 73,353 hours, 38,618 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK CRACKED AT HARDWARE - BS 540; RBL 47 AND RBL 63.  <[01] REMOVED AND REPLACED PANEL BREAK AT BS 540; RBL 47 AND RBL 63 PER SRM 51-40-02-0G-0 AND DWG 143A5240 REV: -; [02] JOB COMPLETE.
